Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Body2see

Member
  • Content Count

    19
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Body2see

  • Rank
    New Member

Recent Profile Visitors

616 profile views
  1. I remember when I first started accutane 2 years ago...Everyone complained that no one came back to post, so here we go...and I found a real cure, and it wasn't accutane!! I had pretty bad body acne, none on my face, but hundreds of red bumps over my body, this was from hormone imbalances due to the fact that I was a bodybuilder... Long story short, tried everything,. mino and doxy had some results, but nothing OTC worked...I tried skin peels, Alpha Hydroxy peels, you name it, I mean EVERYTHIN
  2. I remember when I first started accutane 2 years ago...Everyone complained that no one came back to post, so here we go...and I found a real cure, and it wasn't accutane!! I had pretty bad body acne, none on my face, but hundreds of red bumps over my body, this was from hormone imbalances due to the fact that I was a bodybuilder... Long story short, tried everything,. mino and doxy had some results, but nothing OTC worked...I tried skin peels, Alpha Hydroxy peels, you name it, I mean EVERYTHIN
  3. DAY 75-125 Ok, so I am almost completely done with my cycle of accutane The last month and a half have been very very very difficult to deal with...Bouts of depression, and DAILY joint aches, bone pain, muscle aches, etc, etc, etc....... The Bone and Joint Pain is unbearable. My doctor won't prescribe me pain meds, so I have been trying to get by with OTC meds, and sometimes I can get something stronger that will help. The pain is the about as bad as when I broke my shoulder bone in three p
  4. DAY 50-75 The medicine is really starting to kick in now...the acne is not really existent at all...just alot of red marks under the skin. The doctor says this is inflammation and it is going to take a year to fade!!!! Terrible news for me. Doctor told me to lather on 30SPF lotion and actually start tanning mildly. Blood work came back o.k, though my BP is a little bit high...Oddly enough I have more blood volume, and this is visibly noticeable by the fact that I have veins EVERYWHERE, plac
  5. DAY 45-50 SLEEP is still an issue, though it has been minimally better.... Cramping, and muscle aches have continued to the point where I am only attending the gym 3 days per week. Fatigue and tiredness are constant...it's all too annoying. Recently some depression has come on. Its been for a few days, and even with things going well in your life, it is apparently still there...I can tell it's the meds, cause I wake up in moods that I can't break. Plus not to mention that if things in your
  6. DAY 40-45 Miserable on the meds... Going to drop down to 40mgs per day again, not before taking a day or so off altogether. SLEEP is horrible. Find myself awake for days at a time, unable to function in daily life. Missing days of work due to extreme fatigue. Joints, muscles and bones ache still. Lips are dry as usual. Acne hasn't done much at all recently. On a good note, I am adding SEA SALT baths once per day to the regimen...hopefully it will speed things up
  7. Im using accutane right now @ 40mgs per day and I just ordered the Sea Salt from the Ebay link...I will post my results in a few weeks, and let everyone know how the combo works.
  8. Days 30-40 So the misery begins it seems.... SLEEP is the worst part about the medication since I began...and it is only getting worse since my doctor put me on 60mgs a day now. I sleep about 2-4 hours per day, while working 12 hours and working out for 1.5 hours per day.....My body/mind is not doing well with this, not at all. BODY ACHES...were so unmanageable, I dropped back down to 40mgs per day after a few days on 60mgs. Unbearable leg cramps, joint aches in the fingers, wrists, ankles,
  9. Alcohol, sugars, and fatty foods increase triglycerides while on accutane. I have the same problem, though mine aren't high enough to be taken off yet. If your levels are sky high, and were previously somewhat high, that is an early warning sign for diabetes, so you might want to look into it a bit more....otherwise cut out all fats and sugars, and exercise more.
  10. DAY 20-30 The time has gone by really fast..... The worst side effects for me at this point, are the muscle aches at times...lately they are getting worse. The aches in the joints and muscles is so bad that I have had to take several days off from the gym at a time. SLEEP!!!! Insomnia continues to be an issue....Cannot sleep at all Got my first taste of depression on this med..a few days in a row...it was like being very emotional all the time for no reason at all....and nothing you can do
  11. Thank You very much TGirl...I'll give it a try... DAY 10-20 Sorry computer crashed.... Anyways, everything is going very well..... The dryness is dissapating, though I am still applying Aquaphor, every hour or so...no problems... A few new pimples here and there, but nothing extreme... My skin is already looking amazing. A considerable difference already. The red marks are starting to lighten. Some days are better than others....it's funny because like everyone already said, you can hav
  12. DAY 6 Nothing new to report....skin is looking better Regular dry lips, and some muscle cramping DAY 7 Muscle aches here and there, some joint aches, but minimal SLEEP is still an issue Red spots are fading, very noticeable DAY 8 Too sore to work out today...took the day off from the gym, muscle aches are a bit more pronounced then they were when I workout too hard (overtrain), but I don't have any muscle cramping if I don't workout for a day or so.... SLEEP!! I'm exhausted today...I
  13. DAY 4 SLEEP!!! Or the lack thereof...problems falling asleep and staying asleep. Woke up with a bump the size of a nickel on my inner leg??? It was gone by night-time oddly enough, kinda weird. Was in the sun for 10 minutes without sunscreen...felt like my neck and arms were on fire...Won't let that happen again. Less drying of the face, less pain to the lips, I keep them both moisturized constantly. I am using CETAPHIL face moisturizer, it works great. Muscle cramps are ridiculous today
  14. LOL..you guys are too funny!! No creatine, I am taking glutamine, protein shakes, vitamins, EFA's and Omega's...and a good diet....Oddly enough, every pill I have taken increases my appetite an hour after I take it, I am starving...but that works for me!! DAY 3 Might sound ridiculous, but I already notice lightening of red marks on my body. It's exciting, but I dont want to get my hopes up just yet. 2 new bumps..one large one on my upper back, and one on my neck. Leg cramping, calf crampin
  15. Im using Aquaphor and Aveeno Extra moisturizing lip balm non-stop throughout the day...From what I have read, everyone says if you catch it before it gets bad you will be fine, and if you try and play catch up you will be screwed....Im not taking any chances...Good luck, im one day behind you, started May 1st
×